MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-3/4IN; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-3/4IN; CATHETER PERCUTANEOUS
Catalog Number RA-04020-SP
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during an attempted arterial catheter insertion, the procedure was unsuccessful.Upon removal of the catheter, it was observed that a portion of the catheter was missing, indicating catheter fracture and retention within the patient.As a result, the patient underwent an exploratory arteriotomy to retrieve the retained catheter fragment.The fragment was successfully removed during the originally scheduled surgical/anesthesia period.The patient was discharged on the same day without reported complications or adverse sequelae.

Brand Name
ARROW RA CATH SET: 20 GA X 1-3/4IN
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25696161
Report Number9680794-2026-00508
Device Sequence Number15870601
Product Code OFK
UDI-Device Identifier00801902027528
UDI-Public(01)00801902027528(11)250707(17)300630(10)14F25E0193
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA-04020-SP
Device Lot Number14F25E0193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown